2 doctors weighed in:

I had an abortion aspiration a little over a week ago and now I have what feels like a yeast infection. I have taken two diflucan (fluconazole) and no results?

2 doctors weighed in
Dr. Ted Anderson
Gynecology
1 doctor agrees

In brief: Not yeast

Most women think that any vaginal discharge is a yeast infection, but this is absolutely not true.
If the aspiration was successful, hormone levels begin to drop and the uterine lining begins to destabilize (like when you begin to have menstrual bleeding) and shed. These hormonal changes also change the ph and bacterial composition of the vagina causing discharge. Usually not yeast.

In brief: Not yeast

Most women think that any vaginal discharge is a yeast infection, but this is absolutely not true.
If the aspiration was successful, hormone levels begin to drop and the uterine lining begins to destabilize (like when you begin to have menstrual bleeding) and shed. These hormonal changes also change the ph and bacterial composition of the vagina causing discharge. Usually not yeast.
Dr. Ted Anderson
Dr. Ted Anderson
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors